MAUDE Adverse Event Report: HILL-ROM BATESVILLE HR 1000,VB100/200; BED, AC-POWERED ADJUSTABLE HOSPITAL

HILL-ROM BATESVILLE HR 1000,VB100/200; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1160B0000006
Medical Device Problem Codes Intermittent Continuity (1121); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hillrom technician found the caregiver controls needed to be replaced.Per the hillrom user manual: the hill-rom® 1000 bed requires an effective maintenance program.We recommend that you perform annual preventive maintenance (pm) and testing for joint commission.Pm and testing not only meet requirements but will help make sure a long, operative life for the hill-rom® 1000 bed.Pm will minimize downtime due to excessive wear.Perform annual preventive maintenance procedures to make sure all hill-rom® 1000 bed components are functioning as originally designed.Pay particular attention to safety features, including but not limited to the following: electrical system components; proper operation of the lockout controls.A search of the hillrom maintenance records did not show hillrom performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the caregiver controls to resolve the issue.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from the customer stating the head of the bed will run down on it's own and can not be raised back up.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
HR 1000,VB100/200
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
MDR Report Key11684837
Report Number1824206-2021-00191
Device Sequence Number3084936
Product Code FNL
UDI-Device Identifier00887761000940
UDI-Public010088776100094011160929
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP1160B0000006
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1